# SDR SWAA2021122255505

- Difficulty date: October 13, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 29,366 hours, 13,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT MEGA PHONE INOP PER 725-000-00-03 / REMOVED & REPLACED FWD FLIGHT ATTENDANT MEGA PHONE. OPS CHECK GOOD AT THIS TIME. INSTALLED 373SW INSPECTION PLACARD. WORK PERFORMED IAW 737NG AMM 25-00-00-800-802. ( POS 1 TAG# ITG8Q001UJUR PN A12SA SN N/A)
